MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE

Medtronic Puerto Rico Villalba CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE
Model Number 4968-35
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead and right ventricular (rv) lead both exhibited an insulation breach.Both leads were capped and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.  continuation of d10: addrl1 ipg, implant date: (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CapSure Epicardial Lead
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50750561
Report Number2649622-2026-27120
Device Sequence Number8495175
Product Code DTB
UDI-Device Identifier00613994492302
UDI-Public(01)00613994492302(17)161106
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/06/2016
Device Model Number4968-35
Device Catalogue Number4968-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-25 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight132 LB